# SDR CALA2025060905375

- Difficulty date: June 1, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 77,163 hours, 28,553 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3210
- Condition: Deformed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM PERMANENT REPAIR ON LEFT SIDE OF AIRCRAFT BETWEEN STATION 500 TO 500A AND S-21L AND S-22L - REF LP# 4458072 (REF: AAR NR 1000041130) ESFR COMPLETED COMPLETED AND REPAIRED FUSELAGE SKIN STA 500 TO 500A BTW STRG 21 L IAW B737-800 SRM 53-00-01-2R-3, REPAIR IS CATEGORY B REUIRE RE PTITIVE INSPECTIONS, INSPECTION THRESHOLD 50,000 TOTAL FLIGHT CY CLES, OR 4,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION IAW SRM 53-00-01-2R-3 STEP 5 INSPECTION REQUIREMENTS TABLE 204.  NOTE THAT THE RECURRING INSPECTIONS WILL BE ACCOMPLISHED ON LOG PAGE 5070831.
